# SDR C2XA09IA005

- Difficulty date: January 5, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 17,571 hours, 9,344 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Module
- Part number: 14534177407
- Part serial: 145649
- Condition: Inoperative
- Location: Trim System
- Part time: 17,571 hours, 9,344 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED T/O YAW DAMPER ENGAGE RUDDER RT DEFLECTION. WHEN TRIM KNOB WAS ACTIVATED, EXTREME LT WAS OPERATED. THE ACFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT. MAINT REMOVED AND REPLACED THE TRIM CONTROL MODULE, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
